# SDR MASA200700115

- Difficulty date: February 7, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 22,175 hours, 17,063 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R7528661
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ASH 2771 ICT - PILOT RETURNED TO FIELD AND DECLARED AN EMERGENCY FOR HYDRAULIC 1 LOW PRESS MESSAGE.  MX REPAIRED PRESSURE LINE AND SUPPLY LINE.
